Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 163, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 14, 2016, 11:50 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2016, 11:50 PM MDT (05:50 UTC)
- Expired
- Sep 15, 2016, 12:30 AM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Curry County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 42 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 11:39 PM MDT, 11 minutes earlier.
Area forecast discussion, Sep 14, 11:39 PM MDT, 11 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1139 PM MDT WED SEP 14 2016 .AVIATION... 06Z TAF CYCLE VFR conditions prevail and are generally forecast to persist, with a couple of exceptions. Short-lived MVFR conditions are likely with isolated storms across eastern New Mexico overnight and may impact KTCC or KROW. Otherwise, MVFR cigs are forecast to redevelop late tonight at KTCC and KROW, with improvement between 15-18z. Chances for thunderstorm impacts at KAEG, KABQ and KSAF will be improved Thursday afternoon/evening relative to today. 11 && .PREV DISCUSSION...324 PM MDT WED SEP 14 2016... .SYNOPSIS... Showers and thunderstorms will continue to favor eastern New Mexico through the evening. Some storms may be strong or severe with large hail the main threat. Drier air will move into the north and west on Thursday, limiting storm coverage in those areas, however, there will still be plenty of moisture to work with across eastern New Mexico for at least scattered storms. Once again, some storms may be strong or severe. Another back door front will slide into the plains on Friday, which will provide the focus for another round of thunderstorms. Quite a bit of uncertainty remains regarding the progression of a storm system and its impacts on New Mexico next week. && .DISCUSSION... Strong storms have erupted just east of the central mtn chain this afternoon. Storms will continue to move E/NE into greater instability. SPC Mesoanalysis shows 2000-3000 surface based CAPE and decent shear which will allow strong to severe storms to develop through the evening across the plains. Large hail will be the main threat, although heavy rain, gusty winds and a brief tornado are also possible. Drier air will move into the north and west on Thursday, shifting the main focus for thunderstorms a bit south and east. Similar to today, there will be ample instability for strong or severe storms, though directional shear may not be as good until the evening with diurnal backing. A weak back door front is still slated to slide down the plains on Friday. Storms will favor areas along the leading edge of the front as well as along the central mtn chain should the front back up to it. Could still be a few strong storms across the southeast plains during Fri aftn/eve. All eyes will then be on the upper level trough over the Great Basin Friday night and beyond. Looks like the system will dive over SoCal Friday through Saturday, then will continue to migrate S or SW as it becomes cut off from the main flow on Sunday. Given how far west the system will be, the moisture moving up into NM doesn't look to be as good as it once was on Sunday, though there will still be a good amount of storms across the east on Saturday. Drier air will actually move into the state on Sunday. Confidence continues to be abnormally low early next week as models continue to diverge on when the system will be kicked back into NM. The GFS remains the more progressive of the extended models, moving the low northeast as early as Monday and crossing NM on Tuesday and Tuesday night. The ECMWF is quite different. It brings a tropical system toward the low off the west coast of the Baja through Tuesday and merges the systems before they weaken/dampen as they shift eastward across NM Wed/Thur. With such significant differences, PoPs in the extended remain low until more confidence is gained. 34 && .FIRE WEATHER... Large storm over southeast ID will move northeast and reach western ND by late Thursday. A trough will linger over the Southwest into the weekend, while a closed low forms over Baja CA. The low will move northeast and impact NM early to mid next week. Plenty of moisture remains over the state this afternoon with widespread showers and some thunderstorms continuing to develop. This activity will continue well into the night across the east, where a few strong to severe storms may occur. Rh recoveries tonight will be excellent, except good in the far northwest. With the storm lifting northeast Thursday, the flow aloft will turn just a bit more westerly, allowing some drier air to inch into western NM. This trend will continue on Friday as well. This will mean fewer showers and storms across the west, but have no impact on the convection in the east. A few storms may be strong to severe across the eastern plains either day. A back door cold front will help to focus storms in the east on Friday. Temperatures will be higher for most areas Thursday and Friday, except cooler in the far northeast Friday. Meanwhile Rh values will lower a little each day. No ventilation concerns with mostly good to excellent values. A closed low will form over northern Baja, CA Saturday. It will probably retrograde southwest offshore for a while, then head toward NM early next week. With the flow aloft backing to the southwest again over the weekend, decent storm coverage should continue at least in the east and south. Moisture from the advancing closed low will then reach NM early next week with an active period from late Monday through Tuesday night. That's according to the GFS, which is much faster with this low than the ECMWF, which waits until next Wednesday into Thursday to bring in the enhanced moisture and convection. High temperatures will be mostly at or below normal Saturday then near to above normal from Sunday on. Vent rates will remain good to excellent Saturday, then lower Sunday through early next week, with patches of poor rates mostly in the middle and northwest valleys. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 33
Hazardous weather outlook, Sep 14, 6:08 AM MDT, 17 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 AM MDT WED SEP 14 2016 NMZ501>540-151215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 608 AM MDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG WIND AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO MOUNTAINS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE STORMS. 50
In the hours before
Special weather statement, Sep 14, 9:18 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 918 PM MDT WED SEP 14 2016 NMZ527-528-530-150400- UNION COUNTY-RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 918 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND NORTHEASTERN COLFAX COUNTIES UNTIL 1000 PM MDT... AT 917 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRINCHERA TO 7 MILES SOUTHEAST OF MAXWELL. MOVEMENT WAS EAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DES MOINES...FOLSOM AND CAPULIN. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3645 10384 3644 10449 3700 10412 3700 10353 TIME...MOT...LOC 0317Z 246DEG 35KT 3701 10406 3645 10445 33
Special weather statement, Sep 14, 9:40 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 940 PM MDT WED SEP 14 2016 NMZ537-150430- DE BACA COUNTY- 940 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE BACA COUNTY UNTIL 1030 PM MDT... AT 940 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF FORT SUMNER...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL DE BACA COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3421 10442 3434 10446 3452 10408 3421 10412 TIME...MOT...LOC 0340Z 249DEG 12KT 3429 10434 CA
Local storm report, Sep 14, 10:16 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1016 PM MDT WED SEP 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 4 E FORT SUMNER 34.47N 104.16W
09/14/2016 M1.00 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601389
CASpecial weather statement, Sep 14, 10:32 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1032 PM MDT WED SEP 14 2016
NMZ534-150500-
QUAY COUNTY-
1032 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN QUAY COUNTY UNTIL
1100 PM MDT...
AT 1032 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HOUSE...OR 22 MILES NORTHEAST OF FORT SUMNER...MOVING NORTHEAST
AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOUSE AND MCALISTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3468 10370 3460 10394 3461 10399 3469 10407
3494 10381 3470 10370
TIME...MOT...LOC 0432Z 228DEG 29KT 3468 10393
CASpecial weather statement, Sep 14, 11:17 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1117 PM MDT WED SEP 14 2016
NMZ530-150545-
UNION COUNTY-
1117 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
1145 PM MDT...
AT 1117 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FARLEY...OR 25 MILES SOUTH OF DES MOINES...MOVING EAST AT 30
MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3663 10368 3637 10357 3635 10401 3644 10401
3651 10389 3650 10387 3651 10385 3653 10386
3656 10380 3656 10379 3657 10379
TIME...MOT...LOC 0517Z 249DEG 24KT 3640 10397
33Special weather statement, Sep 14, 11:40 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1140 PM MDT WED SEP 14 2016 NMZ534>537-150630- CURRY COUNTY-DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 1140 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE BACA... SOUTHWESTERN CURRY...NORTHWESTERN ROOSEVELT AND SOUTHWESTERN QUAY COUNTIES UNTIL 1230 AM MDT... AT 1140 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF SAN JON TO 10 MILES SOUTH OF TOLAR. MOVEMENT WAS EAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... QUAY...MELROSE...SAN JON...HOUSE...TOLAR...TAIBAN...RAGLAND... FLOYD...MCALISTER AND FORREST. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 353 AND 355. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3424 10358 3431 10408 3511 10385 3513 10333 TIME...MOT...LOC 0540Z 288DEG 21KT 3505 10347 3430 10392 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:38 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Sep 14, 7:43 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Sep 14, 8:38 PM MDT | Special Weather Statement | ABQ | Mora | 52 min |
| Sep 14, 9:18 PM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 14, 9:40 PM MDT | Special Weather Statement | ABQ | De Baca | 50 min |
| Sep 14, 10:07 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 23 min |
| Sep 14, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 46 min |
| Sep 14, 10:32 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Sep 14, 11:07 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 38 min |
| Sep 14, 11:17 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Sep 14, 11:40 PM MDT | Special Weather Statement | ABQ | Quay | 50 min |
| Sep 15, 12:07 AM MDT | Tornado Warning | ABQ | Roosevelt | 23 min |
| Sep 15, 12:29 AM MDT | Tornado Warning | ABQ | Curry, Roosevelt | 31 min |
| Sep 15, 12:32 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 43 min |
| Sep 15, 12:34 AM MDT | Special Weather Statement | ABQ | Union | 41 min |
| Sep 15, 12:43 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Roosevelt | 2 hr |
| Sep 15, 1:04 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Sep 15, 1:13 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 47 min |
| Sep 15, 1:18 AM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 15, 1:30 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 11 min |
| Sep 15, 1:37 AM MDT | Areal Flood Advisory | ABQ | Union | 83 min |
| Sep 15, 1:43 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 32 min |
| Sep 15, 2:19 AM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Sep 15, 2:23 AM MDT | Special Weather Statement | ABQ | Quay | 52 min |
| Sep 15, 3:28 AM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Sep 15, 3:33 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 117 min |
| Sep 15, 3:41 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 34 min |
| Sep 15, 6:19 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 116 min |
| Sep 15, 11:24 AM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Sep 15, 11:38 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 52 min |
| Sep 15, 12:12 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Sep 15, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln | 43 min |
| Sep 15, 12:25 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 37 min |
| Sep 15, 12:29 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Sep 15, 12:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 15, 12:37 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Sep 15, 12:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 33 min |
| Sep 15, 12:49 PM MDT | Severe Thunderstorm Warning | ABQ | Valencia | 26 min |
| Sep 15, 12:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 53 min |
| Sep 15, 1:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 15, 1:06 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Sep 15, 1:10 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Sep 15, 1:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 43 min |
| Sep 15, 1:30 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln | 2 hr |
| Sep 15, 1:39 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Sep 15, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 44 min |
| Sep 15, 1:52 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 23 min |
| Sep 15, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 45 min |
| Sep 15, 2:04 PM MDT | Tornado Warning | ABQ | Chaves | 26 min |
| Sep 15, 2:23 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 2:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 15, 2:37 PM MDT | Tornado Warning | ABQ | Chaves | 38 min |
| Sep 15, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 49 min |
| Sep 15, 2:54 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 15, 2:59 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 15, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 15, 3:30 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Sep 15, 3:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 83 min |
| Sep 15, 3:40 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Sep 15, 4:03 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 47 min |
| Sep 15, 4:18 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 93 min |
| Sep 15, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 41 min |
| Sep 15, 4:53 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 5:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 119 min |
| Sep 15, 5:19 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 15 min |
| Sep 15, 5:27 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Sep 15, 5:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.